On the Poincaré–Lyapunov constants and the Poincare series

Volume 28 / 2001

Jaume Giné, Xavier Santallusia Applicationes Mathematicae 28 (2001), 17-30 MSC: Primary 34A05; Secondary 34C05, 34C25. DOI: 10.4064/am28-1-2

Abstract

For an arbitrary analytic system which has a linear center at the origin we compute recursively all its Poincare–Lyapunov constants in terms of the coefficients of the system, giving an answer to the classical center problem. We also compute the coefficients of the Poincare series in terms of the same coefficients. The algorithm for these computations has an easy implementation. Our method does not need the computation of any definite or indefinite integral. We apply the algorithm to some polynomial differential systems.

Authors

  • Jaume GinéDepartament de Matematica
    Universitat de Lleida
    Avda. Jaume II, 69
    25001 Lleida, Spain
    e-mail
  • Xavier SantallusiaDepartament de Matematica
    Universitat de Lleida
    Avda. Jaume II, 69
    25001 Lleida, Spain

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image